Alert archive / Nebraska / Tornado Warnings in 2007

Tornado Warning 29, NWS Omaha, NE

August 28, 2007Burt County, Cuming County, Dodge County, Nebraska

NWS Omaha, NE issued this tornado warning at Aug 28, 2007, 4:44 PM CDT for Burt County, Cuming County, Dodge County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 4:44 PM CDT (21:44 UTC)
Expired
Aug 28, 2007, 5:30 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Burt County, NE, Cuming County, NE, Dodge County, NE

The radar

The Omaha radar (KOAX), 54 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 4:56 PM CDTTSTM WND GST 60Uehling, NETREE LIMBS AT LEAST 3 INCHES IN DIAMETER AND POWER LINES DOWN.
Aug 28, 4:56 PM CDTTORNADOUehling, NEPROBABLE TORNADO DAMAGE...TREES AND POWER LINES DOWNED...BATTING CAGE BLOWN DOWN...SHINGLES TORN OFF OF HOUSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 282145
TOROAX
NEC021-039-053-282230-
/O.NEW.KOAX.TO.W.0029.070828T2144Z-070828T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 PM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  BURT COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEAST DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  CUMING COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 530 PM CDT

* AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED NEAR UEHLING...OR ABOUT 44
  MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  UEHLING BY 455 PM CDT...
  CRAIG BY 510 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 4184 9667 4167 9664 4170 9620 4192 9627

$$

DERGAN
7 follow-up statements
000 
WWUS53 KOAX 282152
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
449 PM CDT TUE AUG 28 2007

NEC021-039-053-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
DODGE NE-BURT NE-CUMING NE-
449 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR 
SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE 
TORNADO.  THIS STORM WAS LOCATED 2 MILES WEST UEHLING...OR ABOUT 44 
MILES NORTHWEST OF OMAHA...MOVING EAST AT 30 MPH.

UEHLING IS IN THE DIRECT PATH OF THIS POSSIBLE TORNADO. TAKE SHELTER 
NOW

THE STORM WILL PASS VERY NEAR THE POINT WHERE DODGE...CUMING AND 
BURT COUNTIES MEET. CRAIG IN BURT COUNTY IS ALSO IN THE STORMS PATH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  UEHLING BY 455 PM CDT...
  CRAIG BY 505 PM CDT...
  TEKAMAH BY 520 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627

$$

DERGAN
000 
WWUS53 KOAX 282155
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 PM CDT TUE AUG 28 2007

NEC021-039-053-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
DODGE NE-BURT NE-CUMING NE-
454 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR 
SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES...

THE POSSIBLE TORNADO IS IN UEHLING NOW. TAKE COVER IMMEDIATELY

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR UEHLING...OR ABOUT 42 MILES
NORTHWEST OF OMAHA...MOVING EAST AT 35 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  CRAIG BY 505 PM CDT...
  TEKAMAH BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627

$$

DERGAN
000 
WWUS53 KOAX 282204
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT TUE AUG 28 2007

NEC021-039-053-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
DODGE NE-BURT NE-CUMING NE-
502 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTEAST 
CUMING...BURT AND NORTHEAST DODGE COUNTIES...

CRAIG IS IN THE DIRECT PATH OF THIS POSSIBLE TORNADO. TAKE COVER 
IMMEDIATELY  POWER LINE AND TREE DAMAGE WAS REPORTED IN UEHLING 
AT 456 PM FROM THIS POSSIBLE TORNADO.

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR CRAIG...OR ABOUT 41 MILES
NORTHWEST OF OMAHA...MOVING NORTHEAST AT 35 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  TEKAMAH BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627

$$


DERGAN
000 
WWUS53 KOAX 282206
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
506 PM CDT TUE AUG 28 2007

NEC021-039-053-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
DODGE NE-BURT NE-CUMING NE-
506 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR 
SOUTHEAST CUMING...BURT AND NORTHEAST DODGE COUNTIES...

THIS POSSIBLE TORNADO IS IN CRAIG NOW. TAKE COVER IMMEDIATELY 
DAMAGE HAS ALREADY BEEN REPORTED IN UEHLING AT 456 PM.

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR CRAIG...OR ABOUT 40 MILES
NORTHWEST OF OMAHA...MOVING NORTHEAST AT 35 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  TEKAMAH BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9668 4166 9664 4170 9620 4192 9627

$$
000 
WWUS53 KOAX 282210
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
510 PM CDT TUE AUG 28 2007

NEC039-053-282220-
/O.CAN.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
DODGE NE-CUMING NE-
510 PM CDT TUE AUG 28 2007

...THE TORNADO WARNING FOR CUMING AND DODGE COUNTIES IS CANCELLED...

THE STORM HAS MOVED EAST OF THE COUNTIES...THUS THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627

$$

NEC021-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
BURT NE-
510 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR BURT
COUNTY...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR CRAIG...OR ABOUT 40 MILES NORTHWEST OF
OMAHA...MOVING NORTHEAST AT 35 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  TEKAMAH BY 515 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627

$$

DERGAN
000 
WWUS53 KOAX 282215
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT TUE AUG 28 2007

NEC021-282230-
/O.CON.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
BURT NE-
514 PM CDT TUE AUG 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR BURT
COUNTY...

THIS STORM IS APPROACHING TEKAMAH NOW. TAKE COVER IMMEDIATELY

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM WAS LOCATED JUST WEST OF TEKAMAH...OR ABOUT 37 MILES NORTH OF 
OMAHA...MOVING EAST AT 35 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627

$$

DERGAN
000 
WWUS53 KOAX 282227
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
525 PM CDT TUE AUG 28 2007

NEC021-282235-
/O.EXP.KOAX.TO.W.0029.000000T0000Z-070828T2230Z/
BURT NE-
525 PM CDT TUE AUG 28 2007

...THE TORNADO WARNING FOR BURT COUNTY EXPIRES AT 530 PM CDT...

THE WARNING WILL BE ALLOWED TO EXPIRE AND WILL NOT BE REISSUED AT 
THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL 
POSSIBLE. WITH THUNDERSTORMS MOVING THROUGH THE AREA THIS EVENING.

HARRISON AND MONONA COUNTIES SHOULD BE ON THE LOOKOUT FOR SEVERE 
THUNDERSTORM WARNINGS AS THESE STORMS MOVE EAST ACROSS THE MISSOURI 
RIVER.

LAT...LON 4184 9644 4172 9638 4170 9620 4192 9627

$$

DERGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 28, 3:04 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 28, 3:04 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
304 PM CDT TUE AUG 28 2007

.SHORT TERM...TONIGHT AND WEDNESDAY. MAIN WEATHER CONCERN AND
CHALLENGE NEXT 7 DAYS CONTINUES TO BE CONVECTION COVERAGE/PCPN
AMOUNTS IN THE SHORT TERM. SLOW MOVING COLD FRONT AT 19Z EXTENDED
NEAR A SUX-GRI LINE. ALOFT SEVERAL EMBEDDED SHORTWV TROFS WERE
INDICATED BY WATER VAPOR IMAGERY...ONE WAS MOVING INTO NERN
NEBRASKA AND SECOND WAS MOVG ACROSS FAR SWRN NEBR/WRN KS. 18Z
OAX SOUNDING SHOWED A MOISTENING AOB 850 MB BUT A BIT OF AN
INCREASED CAP ABOVE 700 MB WITH WEAKENING ML CIN. BUFKIT FM 12Z
NAM SHOWED OMA/LNK LOSING LOW LVL CIN AROUND 22Z...MAYBE AN HR OR
TWO LATER THAN IT SHOWED YDA. GFS REMAINED CONSISTENT WITH CIN
BASICALLY GONE BY 21Z AND 4KM WRF BLOWS UP A BKN CONVECTIVE LINE
NEAR AND JUST NW OF SFC FRONT BETWEEN 20-21Z. SO WITH WEAKENING
CIN AND INCREASED CU FIELD AHEAD OF FRONT...FEEL SECOND WAVE
SHOULD AID IN COOLING THE LAYER ABOVE 700 MB AND PROVIDE ENOUGH
FORCING TO GO ALONG WITH FRONTAL CONVERGENCE TO GO CATEGORICAL
WITH POPS THE FIRST 6 HRS TNGT OVER A LARGE PART OF THE CWA.

PRECIPITABLE WATER VALUES STILL FORECAST TO EXCEED 2 INCHES THIS
EVENING VCNTY OF FRONT...AND ABOVE MENTIONED WAVES DO HAVE A
TROPICAL CONNECTION. ALSO VECTOR MOVEMENT REALLY DECREASES THIS
EVENING SO WL ALSO CONTINUE HEAVY RAIN MENTION AND WILL FORECAST A
LARGE AREAL COVERAGE OF 1-1.5 INCHES RAINFALL TNGT. SOME HEAVIER
AMOUNTS ARE QUITE POSSIBLE BUT WITH SEVERAL DRY...BREEZY AND WARM
DAYS FEEL MOST BASINS CAN HOLD MORE THAN THE AROUND 2 INCH FFG
VALUES POSTED. THUS FELT ENOUGH CUSHION EXISTS TO REFRAIN FROM
FLASH FLOOD WATCH ALTHOUGH ISOLD FLOODING POSSIBLE. EXPECT
CONVECTION TO SPLIT FOCUS AREAS ACROSS 2 AREAS LATER TNGT...ONE
EAST OF THE CWA AS WAVE MOVES INTO IA AND OTHER TO OUR SW TOWARD
THE THEN BETTER INSTABILITY...ALTHOUGH IT WILL BE MOVING INTO
WARMER 700 MB TEMPS AND COULD WEAKEN. SO STARTED TRIMMING BACK
POPS NRN ZONES AFT 06Z AND ALSO BEGAN CUTTING BACK ON QPF.
LINGERING PCPN STILL POSSIBLE SRN ZONES WED MORNING...AND KEPT
SMALL CHCS FAR SE IN THE AFTN. MADE LTL CHANGES TO TEMPS...RANGING
FROM MID 70S N TO AROUND 80 S.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY. STILL DECENT
AGREEMENT BETWEEN GFS ENSEMBLE MEAN AND ECMWF IN BUILDING UPPER
RIDGE NW/NEWD INTO NRN RCKYS WRN HIGH PLAINS THROUGH THE END OF
THE WEEK AND THEN FLATTENING IT SLIGHTLY AND SHIFTING IT EWD.
STILL LITTLE APPARENT REASON TO MENTION ANY PCPN IN THIS PD.
RELATIVELY MILD WEATHER IN THE THU-FRI TIME FRAME COURTESY
PRESSURE OVER THE GRTLKS NOSING INTO MID MO VALLEY. TEMPS SHOULD
WARM THEN THROUGH THE LABOR DAY WEEKEND INTO TUESDAY AS FLOW
BECOMES MORE SRLY AND ANY BACKDOOR CDFNT APPEARS IT WILL STAY N/NE
OF THE FCST AREA. AFTER MAX TEMPS IN LOW/MID 80S THU/FRI WARMED
READINGS INTO MID/UPPER 80S SAT AND THEN MORE OF A PERSISTENCE
BASED UPPER 80S TO AROUND 90 SUNDAY THROUGH TUESDAY. 850 MB TEMPS
AROUND 20 MOVE TOWARD MO RIVER IN THIS TIME PERIOD PER LATEST GFS
ENSEMBLE MEAN AND ECMWF...WITH MEX SEEMINGLY INFLUENCED TOO MUCH
BY CLIMO.

&&

.AVIATION...

COLD FRONT FM AROUND SUX-OLU-GRI AT 1930Z SHOULD PUSH THROUGH AREA
TNGT...WITH WINDS FCST TO SHIFT TO N AT OMA AND LNK AROUND 01Z BUT
POSSIBLY NOT REACHING SERN CORNER OF NEBRASKA TIL 09Z-12Z. EXPECT
CONVECTION TO INCREASE IN COVERAGE THROUGH EARLY EVENING WITH
TSTMS MENTION IN OFK TAF TIL 02Z AND OMA AND LNK THRU 08Z. COULD
BE BRIEF IFR CONDS IN TSTMS DUE TO HEAVY RAIN. LOW CLOUDS AND SOME
LIGHT VSBY RESTRICTIONS EXPECTED BY WED MORNING BHND FRONT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

CHERMOK/FOBERT
Hazardous weather outlook, Aug 28, 2:56 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
256 PM CDT TUE AUG 28 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-282200-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
256 PM CDT TUE AUG 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE OVER NORTHEAST NEBRASKA THIS
AFTERNOON AND SPREAD SOUTHEAST INTO EAST CENTRAL NEBRASKA AND
WEST CENTRAL IOWA BY LATE AFTERNOON. THUNDERSTORMS WILL REMAIN
ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT.
SOME STORMS MAY BE SEVERE LATE THIS AFTERNOON AND THIS EVENING...
MAINLY SOUTH OF A LINE FROM COLUMBUS TO SIOUX CITY...WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY HAZARDS.

A COLD FRONT FROM NORTHWEST IOWA INTO NORTHEAST NEBRASKA WILL
MOVE SLOWLY SOUTHEAST ACROSS THE AREA THROUGH TONIGHT AND EXTEND
FROM NORTHEAST IOWA INTO NORTHEAST KANSAS BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME THUNDERSTORMS MAY LINGER INTO WEDNESDAY MORNING IN PARTS
OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
THIS EVENING.

FOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:54 PM CDTSevere Thunderstorm WarningOAXColfax36 min
Aug 28, 4:28 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge, Saunders47 min
Aug 28, 5:13 PM CDTSevere Thunderstorm WarningOAXWashington32 min
Aug 28, 5:19 PM CDTSevere Thunderstorm WarningOAXDouglas, Saunders41 min
Aug 28, 5:57 PM CDTSevere Thunderstorm WarningOAXDouglas, Saunders33 min

Nearby

Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.